# SDR ASOA20130805344

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 583
- Aircraft time: 26,821 hours, 20,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT BULB.  OPS CK GOOD.
